# SDR DALA13011189210

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 47,323 hours, 25,132 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Dented
- Location: Release Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, TAILCONE RELEASE CABLE CONDUIT FOUND DENTED, LOCATED AFT FRAME UNDER SLIDE PACK.  R & R CABLE CONDUIT IAW MM.  OPERATIONS AND CLEARANCE CHECK IAW AMDS 5352-7116.
